MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 10 ADVANCED; NEUROVASCULAR EMBOLIZATION COIL

MICROVENTION, INC. HYDROFRAME 10 ADVANCED; NEUROVASCULAR EMBOLIZATION COIL
Model Number 100612HFRM-V-A2
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part / lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.The reported issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Event or Problem Description
It was reported that the coil broke during insertion and had to be recovered from the patient.They had already placed some coils into the aneurysm.The affected coil could be advanced through the microcatheter without any issues and was deployed into the aneurysm for approximately the first 2 millimeters.After that, the microcatheter was pushed out of the aneurysm, and the coil could no longer be manipulated via the pusher wire.The coil appears to have broken inside the microcatheter ¿ by advancing a guidewire through the microcatheter, the distal part beyond the fracture site was clamped.This allowed the detached coil to be retrieved from the patient.The patient is doing well ¿ the recovery caused no harm.
 
Additional Manufacturer Narrative
Investigation conclusion: three radiographic images and one radiographic video were provided for review.They are not labeled with time or date.The review of the images and video is as follows: customer image 1: ap skull radiograph without contrast.There is a guiding catheter in the right carotid siphon.There is a medium-sized dense coil mass in what is assumed to be a right mca aneurysm.Two micro catheters are seen.One is just proximal to the aneurysm.The other is positioned inside the aneurysm, and a radiodense coil can be seen in it.Customer image 2: same as image one, but lateral projection.Customer image 3: ap skull radiograph without contrast.The coil described in the event is being retrieved.Its tip is in the mid m1 segment of the mca.The retrieval micro catheter is in the distal supraclinoid ica.The other microcatheter is in unchanged position.Customer video: 14-second video of ap fluoroscopy of the skull, no contrast.This video demonstrates the microcatheter and the coil both being removed from the aneurysm.The distal coil is intact, and there has been no disturbance of the other coils that have been previously positioned inside the aneurysm.The investigation of the returned coil system found the implant stretched at the proximal section, bunched up within the microcatheter, and separated from the pusher.The pusher was not returned for evaluation.The investigation found the implant's monofilament with a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched implant, but the damage is consistent with the device experiencing forces exceeding the implant's yield strength.The microcatheter used during the procedure was not found kinked or damaged and would not have caused or contributed to the reported complaint.
 
Event or Problem Description
Section h11 for device investigation results.

Brand Name
HYDROFRAME 10 ADVANCED
Common Device Name
NEUROVASCULAR EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22568831
Report Number2032493-2025-90348
Device Sequence Number3811125
Product Code KRD
UDI-Device Identifier00816777023544
UDI-Public(01)00816777023544(11)250218(17)300131(10)0001009113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100612HFRM-V-A2
Device Lot Number0001009113
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNCHRO GUIDEWIRE (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown